MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP; M3-DERMAL

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP; M3-DERMAL
Catalog Number 33510
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow up report will be submitted.
 
Event or Problem Description
A facility reported that the cryosolutions set with 1 cartridge/1mm tip (33510) was not working.It was reported that when they tried to attach a new canister, it sprayed out through the small holes in the thread.There was no patient involvement; thus, no patient injury, death, or surgical delay occurred.
 
Additional Manufacturer Narrative
Corrected field: the should description to reflect that the device was evaluated.Updated fields: d9, g6, h2.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The cryosolutions set with 1 cartridge/1mm tip (33510) was returned for evaluation: the device history record (dhr) for this product was not available.The product serial number indicates a manufacturing date of 2010.Failure analysis: the received product was in used condition.Per the product repair, the unit required a replacement o-ring.The product serial number indicates a manufacture date of 2010.Damage or wear to the o-ring can lead to issues with spraying or leaking.The use of cartridges involved in a safety advisory reported by the product's manufacturer may also result in the reported issue.The lot of the cartridges used in this incident was not available for confirmation.No manufacturing, workmanship, or material deficiency has been identified.Root cause analysis: the reported complaint could not be confirmed.The returned 33510 cryosolutions set is in used condition with a new o-ring required.Damage to the o-ring may result in the reported issue.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h11.Correction: root cause analysis: the returned 33510 cryosolutions set was in used condition with a new o-ring required.Damage to the o-ring may result in the reported issue.The reported complaint was confirmed.
 
Event or Problem Description
N/a.

Brand Name
CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP
Common Device Name
M3-DERMAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22849878
Report Number3014334038-2025-00116
Device Sequence Number4362084
Product Code GEH
UDI-Device Identifier10381780171898
UDI-Public10381780171898
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33510
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/24/2025
09/24/2025
01/13/2026
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date09/24/2025
09/24/2025
01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown